# SDR AMTA200300979

- Difficulty date: July 30, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS TRACK LIGHTING FLOOR SECTION FROM 2FED-5FED, OPS GOOD.  (M)
